MAUDE Adverse Event Report: TORNIER S.A.S. TORNIER FLEX SHOULDER SYS LNG HUM CMT STEM 2B 132DG 88MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER ADDITIVE, CEMENTED

TORNIER S.A.S. TORNIER FLEX SHOULDER SYS LNG HUM CMT STEM 2B 132DG 88MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER ADDITIVE, CEMENTED
Catalog Number DWF712B
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Rheumatoid Arthritis (1724); Limb Fracture (4518)
Date of Event 09/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.When additional information becomes available, it will be provided on a supplemental report.
 
Event or Problem Description
It was reported that a revision surgery took place due to a fractured humerus at the level of the distal ascend flex stem.It was a periprosthetic humeral shaft fracture in a female patient with ra.Only the humeral components were removed at the first revision.The primary glenoid implants were left in place.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction : d6 date of implant.The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A device inspection was not possible since the affected device was not returned for investigation.The opinion of the medical expert was requested on this case despite the limited information provided, and stated as following: this event ¿is most likely due to very poor bone quality and possibly due to infection" (rheumatoid arthritis, combined with female sex and age).A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If more information is provided, the case will be reassessed.

Brand Name
TORNIER FLEX SHOULDER SYS LNG HUM CMT STEM 2B 132DG 88MM
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER ADDITIVE, CEMENTED
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19187881
Report Number3000931034-2024-00268
Device Sequence Number17966625
Product Code KWS
UDI-Device Identifier03700434022391
UDI-Public03700434022391
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K190521
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/08/2023
Device Catalogue NumberDWF712B
Device Lot NumberAC2261
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/13/2023
Supplement Date Received by Manufacturer04/30/2024
Initial Report FDA Received Date04/25/2024
Supplement Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/08/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale
Patient Weight50 KG